# SDR AALA201711109007

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 69,748 hours, 26,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND,  FLIGHT ATTENDANT REPORTED A FORWARD SERVICE ENTRY DOOR UNARMED,  AFTER AIRCRAFT PRESSURIZED.  MAINTENANCE CHECKED AND CLEANED GIRT BAR OF DEBRIS.  DURING PRESSURIZATION, ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK,   ARMED & DISARMED THE SLIDE IAW MM 05-53-00-780.
